# SDR DL72S011400

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 61,087 hours, 45,146 cycles
- Engine: Pwa JT8D15A
- Engine time: 62,229 hours, 44,365 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 62,229 hours, 44,365 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT NR 1 ENGINE LOW OIL PRESSURE OR FILTER BYPASS LIGHT ILLUMINATED. RAN POM PROCEDURE ACCOMPLISHED INFLIGHT SHUTDOWN DUE TO SUSPECTED FILTER BYPASS. ALL OTHER OIL INDICATIONS NORMAL. CA REPLACED AND INSPECTED OIL FILTER. NO TROUBLE FOUND. LEAK CKS NORMAL. RAN NR 1 ENG TO TAKE OFF POWER, LIGHT DID NOT COME ON. ALL OTHER OIL INDICATIONS NORMAL. CLEANED BYPASS SWITCH CONN.
